# SDR SWAA2025030385504

- Difficulty date: January 13, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stand Off
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED L/E; 3 EACH STIAND OFFS FOR OVER HEAT DETECTOR CORRODED BETWEEN RIB #3 AND RIB #4. <[01] REMOVED AND REPLACED 3 EACH STAND OFFS # BACN10TL3A12 PO # 1111371.1 AT L/H WING FIXED L/E IAW B737-800 SRM 51-40-02 AND BAC DWG #116A2130 REV.- TOOL # T8866U. CAL.DUE.07/APR/25 (TORQUE WRENCH);[02] REMOVED AND REPLACED 3 EACH STAND OFFS # BACN10TL3A12 PO # 1111371.1 AT L/H WING FIXED L/E IAW B737-800 SRM 51-40-02 AND BAC DWG #116A2130 REV.- TOOL # T8866U CAL.DUE. 07/APR/25 (TORQUE WRENCH).
